# SDR CALA2013112293192

- Difficulty date: November 21, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 48,524 hours, 18,674 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED LIFE VEST REINSTALLED 31D, STRAP IS MISSING.  MEL COMPLIED WITH SEAT IS UNUSABLE.  INSTALLED NEW LIFE VEST WITH STRAP.  SEALED LIFE VEST COMPARTMENT AT SEAT 31D.
